A q-extension of the Erkus-Srivastava polynomials in several variables


Erkus-Duman E.

TAIWANESE JOURNAL OF MATHEMATICS, cilt.12, sa.2, ss.539-543, 2008 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 12 Konu: 2
  • Basım Tarihi: 2008
  • Doi Numarası: 10.11650/twjm/1500574174
  • Dergi Adı: TAIWANESE JOURNAL OF MATHEMATICS
  • Sayfa Sayıları: ss.539-543

Özet

Recently, Erkus and Srivastava [Integral Transform. Spec. Funct. 174 (2006), 267-273] have introduced and systematically investigated a unified presentation of some families of multivariable polynomials. In this paper, we study a basic (or q-) analogue of these polynomials, which we construct here.